# SDR 20010504AP008

- Difficulty date: January 13, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N823SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN207
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: VL35B3
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

LOW SPEED AILERON WOULD NOT DISCONNECT IN AUTO OR MANUAL.  LEFT LOW SPEED AILERON ACTUATOR REMOVED AND SENT TO REPAIR FACILITY.  ACTUATOR REINSTALLED AND OPS CHECKED GOOD IAW 27-11-47.  AIRCRAFT RETURNED TO SERVICE.  DMI NR 1442 CLEARED.  (M)
